NR 601 Final exam Questions and
Answers.
Mr. A, experienced a brief onset of right sided weakness, slurred speech
and confusion yesterday. The symptoms have resolved and the CT is
normal. What is the next step of the plan for Mr. A?
A. Assure the patient that he will not experience the symptoms again
B. Identify modifiable cardiovascular risk factors
C. Order ASA 81mg stat
D. Order a stat EEG and administer O2 by mask - Correct answer b.
Identify modifiable cardiovascular risk factors
A 56-year old male patient screened for diabetes has a fasting plasma
glucose level of 96mg/dl. The nurse practitioner management plan
includes:
A. Repeat fasting plasma glucose in three years
B. Prescribe Metformin 500mg po BID
C. Repeat fasting plasma glucose in one year
D. Refer to ophthalmology for eye exam - Correct answer a. Repeat
fasting plasma glucose in three years
RW, a 57 year old native American female, presents to the office. RW
states she feels irritable and has difficulty concentrating as well as fallingn
asleep and staying aleep. She states she is worried about her finances, her
husband has just lost his job. The NP diagnoses anxiety. The NP
prescribes a first line treatment which is
A. Diazepam
B. Clonazepam
C. Ariprprazole
D. Paroxetine - Correct answer d. Paroxetine
The most common sustained rhythmic disorder, which consists of
fibrillatory p waves is:
,A. AV block
B. Atrial tachycardia
C. Atrial fibrillation
D. Atrial flutter - Correct answer c. Atrial fibrillation
According to the Sexually presentation, atrophic vaginitis
A. The symptomsm are the same for each woman
B. Creates a more acidic vaginal environment
C. Is a contributing factor for frequent urinary tract infections
D. Is not treated with vaginal lubricants - Correct answer c. Is a
contributing factor for frequent urinary tract infections
Which of the following is the most appropriate screening tool for delirium?
A. St Louis University Mental Status Exam (SLUMS)
B. Montreal Cognitive Assessment
C. Lawton Scale of instrumental Activities of Daily Living
D. Confusion Assessment Model - Correct answer d. Confusion
Assessment Model
A drug that can be used to treat two very common symptoms in a dying
patient (pain and dyspnea_ is:
A. Lorazepam
B. Gabapentin
C. Methadone
D. Morphine - Correct answer d. Morphine
Which of the following would you recommend annually for the elderly type 2
diabetic?
A. Periodic visits to a gastroenterologist
B. Colonoscopy
C. Follow up with a urologist
D. Eye exam with an opthlamologist - Correct answer d. Eye exam with an
opthlamologist
Which characteristic of delerium helps to distinguish it from dementia?
, A, short term memory impairment
B. Personality changes
C. Acute onset
D. Impaired attention - Correct answer c. Acute onset
The majority of patients enrolled in hospice care die:
A. In the hospital
B. In an inpatient hospice facility
C. In a nursing home
D. At home - Correct answer d. At home
A middle aged patient has been diagnosed with Parkinson's disease. What
influences the nurse practitioners descision to begin pharmacological
treatment for this patient?
A. Medications initiated at first sign of unilateral involvement
B. Gait instability requiring the use of a cane
C. Intentional tremors
D. Symptoms interfering with functional ability - Correct answer d.
Symptoms interfering with functional ability
Which of the following is a role of the advanced practice nurse in palliative
cancer care?
A. Detecting cancer in asymptomatic paitents or those with specific
symptoms
B. Arranging for follow up including patiennts
C. Identifying and managing complications of care
D. All of the above - Correct answer d. All of the above
A 58 year old Caucasian mane with type 2 diabetes mellitus presents to the
clinic as a new patient. He takes metformin 500mg twice a day. His last
Hgb A1c was 7%. He is up to date on eye and foot examinations. His BP is
142/96. According to ACC 2017 guidelines for high blood pressure in
adults, what is the most appropriate first line medication?
A. Lisinopril
B. Furosemide
C. Amlodipine
Answers.
Mr. A, experienced a brief onset of right sided weakness, slurred speech
and confusion yesterday. The symptoms have resolved and the CT is
normal. What is the next step of the plan for Mr. A?
A. Assure the patient that he will not experience the symptoms again
B. Identify modifiable cardiovascular risk factors
C. Order ASA 81mg stat
D. Order a stat EEG and administer O2 by mask - Correct answer b.
Identify modifiable cardiovascular risk factors
A 56-year old male patient screened for diabetes has a fasting plasma
glucose level of 96mg/dl. The nurse practitioner management plan
includes:
A. Repeat fasting plasma glucose in three years
B. Prescribe Metformin 500mg po BID
C. Repeat fasting plasma glucose in one year
D. Refer to ophthalmology for eye exam - Correct answer a. Repeat
fasting plasma glucose in three years
RW, a 57 year old native American female, presents to the office. RW
states she feels irritable and has difficulty concentrating as well as fallingn
asleep and staying aleep. She states she is worried about her finances, her
husband has just lost his job. The NP diagnoses anxiety. The NP
prescribes a first line treatment which is
A. Diazepam
B. Clonazepam
C. Ariprprazole
D. Paroxetine - Correct answer d. Paroxetine
The most common sustained rhythmic disorder, which consists of
fibrillatory p waves is:
,A. AV block
B. Atrial tachycardia
C. Atrial fibrillation
D. Atrial flutter - Correct answer c. Atrial fibrillation
According to the Sexually presentation, atrophic vaginitis
A. The symptomsm are the same for each woman
B. Creates a more acidic vaginal environment
C. Is a contributing factor for frequent urinary tract infections
D. Is not treated with vaginal lubricants - Correct answer c. Is a
contributing factor for frequent urinary tract infections
Which of the following is the most appropriate screening tool for delirium?
A. St Louis University Mental Status Exam (SLUMS)
B. Montreal Cognitive Assessment
C. Lawton Scale of instrumental Activities of Daily Living
D. Confusion Assessment Model - Correct answer d. Confusion
Assessment Model
A drug that can be used to treat two very common symptoms in a dying
patient (pain and dyspnea_ is:
A. Lorazepam
B. Gabapentin
C. Methadone
D. Morphine - Correct answer d. Morphine
Which of the following would you recommend annually for the elderly type 2
diabetic?
A. Periodic visits to a gastroenterologist
B. Colonoscopy
C. Follow up with a urologist
D. Eye exam with an opthlamologist - Correct answer d. Eye exam with an
opthlamologist
Which characteristic of delerium helps to distinguish it from dementia?
, A, short term memory impairment
B. Personality changes
C. Acute onset
D. Impaired attention - Correct answer c. Acute onset
The majority of patients enrolled in hospice care die:
A. In the hospital
B. In an inpatient hospice facility
C. In a nursing home
D. At home - Correct answer d. At home
A middle aged patient has been diagnosed with Parkinson's disease. What
influences the nurse practitioners descision to begin pharmacological
treatment for this patient?
A. Medications initiated at first sign of unilateral involvement
B. Gait instability requiring the use of a cane
C. Intentional tremors
D. Symptoms interfering with functional ability - Correct answer d.
Symptoms interfering with functional ability
Which of the following is a role of the advanced practice nurse in palliative
cancer care?
A. Detecting cancer in asymptomatic paitents or those with specific
symptoms
B. Arranging for follow up including patiennts
C. Identifying and managing complications of care
D. All of the above - Correct answer d. All of the above
A 58 year old Caucasian mane with type 2 diabetes mellitus presents to the
clinic as a new patient. He takes metformin 500mg twice a day. His last
Hgb A1c was 7%. He is up to date on eye and foot examinations. His BP is
142/96. According to ACC 2017 guidelines for high blood pressure in
adults, what is the most appropriate first line medication?
A. Lisinopril
B. Furosemide
C. Amlodipine